M. Chellali, T.W. Haynes, L. Volkmann, k-Independence stable graphs upon edge removal Discussiones Mathematicae Graph Theory, 30 (2010) 265-274.

M. Chellali, F. Maffray, K. Tablennehas,Connected domination dot-critical graphs. Contributions to Discrete Mathematics, Vol 5, N°2 (2010) 11—25.

M. Chellali, M. Mimouni, P.J. Slater,On locating-domination in graphs. Discussiones Mathematicae Graph Theory,30 (2010) 223-235.

M. Bouzefrane,> M. Chellali, T.W. Haynes,Global defensive alliances in trees. Utilitas Mathematica, 82 (2010) 241__252

M. Chellali, L. Volkmann, Independence and global offensive alliance in graphsAustralasian Journal of Combinatorics, 47 (2010) 125-131.

M. Blidia, M. Chellali, S. Khelifi, F. Maffray, Double Domination Edge Removal.Australasian Journal of Combinatorics, 48 (2010) 285—299.

M. Chellali, T.W. Haynes, Double domination stable graphs upon edge removal. Australasian Journal of Combinatorics, 47 (2010) 157-164.

B. Chaluvaraju, M. Chellali, K.A. Vidya,Perfect k-domination in graphs.Australasian Journal of Combinatorics, 48 (2010) 175—184.

M. Chellali,Trees with equal global offensive k-alliance and k-domination numbers.Opuscula Mathematica, 30 (2010) 249-254.

M. Chellali, T.W. Haynes, A characterization of trees with unique minimum double dominating sets. Utilitas Mathematica, 83 (2010)233—242.

M. Chellali, Offensive alliances in bipartite graphs. Journal of Combin. Math. and Combinatorial Computing73 (2010) 245255.

M. Chellali, O. Favaron, A. Hansberg, L. Volkmann, On the p-domination, the total domination and the connected domination numbers of graphs.Journal of Combinatorial Math. and Combin. Computing, 73 (2010) 65—75